Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 21, No. 1, pp. 43-47 (2005)

Coefficient problems for a class of analytic functions involving Hadamard products

Maslina Darus

Universiti Kebangsaan

Abstract: For $0<\alpha\le 1$, $0\le\lambda\le 1$ and $\beta>0$, let $MS(\Phi,\Psi;\lambda,\alpha,\beta)$ be the class of functions defined in the open unit disc $D$. Sharp upper bound is obtained for the functional $|a_{3}-\mu a_{2}^2|$ when $\mu\ge 1$.

Keywords: Analytic functions, normalised, functions, univalent functions.

Classification (MSC2000): 30C45

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2005 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition